MathSciNet Relay Station
MathSciNet bibliographic data
MR336314 (49 #1089) 46E30 (46M35)
Lozanovskiĭ, G. Ja. Certain Banach lattices. III, IV. (Russian) Sibirsk. Mat. Ž. 13 (1972), 1304–1313, 1420; ibid. 14 (1973), 140–155, 237.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement